MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT S-MAK¿.COAXIAL MINI ACCESS KIT.; DILATOR, VESSEL,

MERIT MEDICAL SYSTEMS MEXICO MERIT S-MAK¿.COAXIAL MINI ACCESS KIT.; DILATOR, VESSEL,
Catalog Number S-MAK401N/C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during a vascular intervention procedure, the micropuncture access wire was inadvertently sheared off during an access attempt within the patient's right internal jugular (rij) vein.The foreign body became embedded within the patient's vascular wall/tissue.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
MERIT S-MAK¿.COAXIAL MINI ACCESS KIT.
Common Device Name
DILATOR, VESSEL,
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19609867
Report Number3011642792-2024-00036
Device Sequence Number6335031
Product Code DRE
UDI-Device Identifier00884450012635
UDI-Public884450012635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberS-MAK401N/C
Device Lot NumberI2829444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS NEEDLE.; INTRODUCER SHEATH.
Patient SexUnknown